# SDR 2001UALA00008

- Difficulty date: January 5, 2001
- Submitted: January 25, 2001
- Operation: Air carrier
- Aircraft: N7458U
- Make and model: Boeing 727222
- Aircraft serial: 21912
- Aircraft time: 60,438 hours, 34,739 cycles
- Engine: Pwa JT8D15
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

UNABLE TO CONTROL CABIN PRESSURIZATION DURING CLIMB TO 31,000 FEET.  AIRCRAFT DIVERTED TO ATL.  *S/D*  SUSPECTED PRESSURE CONTROLLER.  REPLACED PRESSURE CONTROLLER.
